MathSciNet Relay Station
MathSciNet bibliographic data
MR1096904 58G05 (53C12 57R30 58A12)
Min-Oo, Maung; Ruh, Ernst A.; Tondeur, Philippe Vanishing theorems for the basic cohomology of Riemannian foliations. J. Reine Angew. Math. 415 (1991), 167–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement